# SDR CALA9700109

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE NR 2 ENGINE EGT APPROACHED HIGH END LIMITS WHILE EN ROUTE TO EWR. THE NR 2 ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.
